Note to the paper of Fučík and Mawhin

Ján Andres

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 223-226
  • ISSN: 0010-2628

How to cite


Andres, Ján. "Note to the paper of Fučík and Mawhin." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 223-226. <>.

author = {Andres, Ján},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {scalar differential equation},
language = {eng},
number = {2},
pages = {223-226},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Note to the paper of Fučík and Mawhin},
url = {},
volume = {031},
year = {1990},

AU - Andres, Ján
TI - Note to the paper of Fučík and Mawhin
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 223
EP - 226
LA - eng
KW - scalar differential equation
UR -
ER -


  1. Andres J., Existence of periodic solutions for an n -th order differential equation with nonlinear restoring term and time-variable coefficients, preprint no. 579, September 1989, University of Utrecht. (1989) MR1165251
  2. Fučík S., Mawhin J., Periodic solutions of some nonlinear differential equations of higher order, Čas. Pěst. Mat. 100 (1975), 276-283. (1975) MR0385240
  3. Rouche N., Mawhin J., Équations differentielles ordinaires, (Vol. II), Masson, Paris 1973. (1973) Zbl0289.34001MR0481182

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.